# SDR DALA1028916311

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 51,392 hours, 6,515 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHTS AT SEATS 9 - 12B INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING AT SEAT 9B.  OPERATIONAL CHECK WAS GOOD.
